MathSciNet Relay Station
MathSciNet bibliographic data
MR1192735 (95e:57033) 57N10 (57M25)
Wakui, Michihisa On Dijkgraaf-Witten invariant for $3$-manifolds. Osaka J. Math. 29 (1992), no. 4, 675–696.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement